# SDR VNAA20250529033

- Difficulty date: April 26, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N553NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15333
- Aircraft time: 23,571 hours, 21,063 cycles
- System (JASC): 5751 · Ailerons
- Part: Lug
- Part number: AV67021101005
- Condition: Corroded
- Location: Zone 600 Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF RH AILERON BUSHINGS, CORROSION WAS FOUND ON LUG BORE OF R1, R2, R5 AND R6 OF CENTER HINGE FITTINGS AND HINGE LUG INBOARD OF RIGHT AILERON.     AFTER REMOVAL OF RH AILERON BUSHINGS, CORROSION WAS FOUND ON LUG BORE OF R1, R2, R5 AND R6 OF CENTER HINGE FITTINGS AND HINGE LUG INBOARD OF RIGHT AILERON.
